# SDR COM31080

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: NH2466881
- Condition: Chipped
- Location: Lt Engine
- Part time: 15,631 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INTAKE, ANTI-ICE COATING IS DAMAGED.  REPLACED INLET.
